# SDR AALA20100306TUL01

- Difficulty date: March 6, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N7535A
- Make and model: Doug DC-9-82
- Aircraft serial: 49989
- Aircraft time: 56,486 hours, 29,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT TIE DOWN TRACK CORRODED OUT OF LIMITS AROUND FASTENER HOLES BETWEEN STATIONS 1122 AND 1155.  REPLACED RIGHT TIE DOWN TRACK PER SRM 51-30-01 AND 51-01-00-02.
